# SDR CALA2024011900140

- Difficulty date: January 17, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N19986
- Make and model: Boeing 787-9
- Aircraft serial: 66145
- Aircraft time: 13,888 hours, 1,378 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861JE1
- Part serial: 2493
- Condition: Broken
- Location: Lt Aoa
- Part time: 13,888 hours, 1,378 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 LH AOA VANE FOUND BROKEN OFF ON ARRIVAL. SDR FLAGGED. PERFORMED PART DEPARTS AIRPLANE INSPECTION AND NO ADDITIONAL ASSOCIATED MELS 3032A & 3412V UNTIL ITS REPLACEMENT. TOMC DAMAGE FOUND PER DMC-B787-A-05-51-60-00A-280A-A. ESC HAS BEEN BILSKI. NOTIFIED IAW GMM 02-30-95 AND CONCURS DDG 34-12-03 PROCEDURE IS APPLICABLE TO PLACE L AOA  SENSOR INOPERATIVE IAW MEL 3412T AND REMOVED AND REPLACED ANGLE OF ATTACK SENSOR REF AMM 34-12-02-00A-520A-A. INSTALLATION TEST PASSED.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1407354 SN OFF 2493.
